Volume 7, Issue 9

GREAT MATH PROBLEMS (142200)

DOI :

Abstract : This article is devoted to mathematical problems. It mainly studies the current problems of mathematical analysis as well as the hypotheses of several famous mathematicians in the article.

Pages : 100-124

Downloads : 1

Publication Date :

Modified Date : 2020-09-19

Cite/Export :

XUJAMOV JUMANAZAR UROZMETOVICH , KHUJATOV NURBEK JUMABOYEVICH , "GREAT MATH PROBLEMS", IJIERT - International Journal of Innovations in Engineering Research and Technology, Volume 7, Issue 9, ISSN : 2394-3696, Page No. 100-124